47 year old 1st time ever on BC. History of anxiety/depression and irregular periods x 5 years. Also having right ovary pain and puffy face... since starting.
I'm not quite sure how you know its your ovary that hurts. Your body will get used to the hormones and straighten out. If you don't, then your doc may need to change your pill. My only concern is the puffy face. If this turns into a swollen face and a tongue and throat that swells, or you get a rash or hives, then seek immediate medical help.
I'm 39 and started Seasonique 3 months ago. I have had night sweats all along. I was having them before but now they are double the intensity where I need to change pyjamas and bed sheets. I'm also on Effexor 150mg/day which was giving night sweats also. I am trying Seasonique for the same reason you are, anxiety and PMS that lasts for almost 3 weeks. I am now asking myself if I should stop Seasonique because of all the side effects and the fact that I've been spotting for the last 2 months almost.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2013 • 1 answer
Medication - To start off I am diagnosed with major depression, general anxiety, and mood swings. So
Posted 6 Feb 2015 • 1 answer
Posted 17 Apr 2015 • 1 answer
Posted 30 Jan 2016 • 1 answer
Posted 30 Aug 2017 • 3 answers